# SDR REXA2022042700699

- Difficulty date: March 31, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FS 280 AND FS 364. TCI: 53-20-304 - REMOVED AND REPLACED STRINGER 26R 280-333 AND 333-364 AND FRAME CLEAT AT 333, INSTALLED CLIPS, SPLICE AND INTERCOSTAL IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-23-00-001-001-A01, 51-21-16-001-001-A01.
